# SDR GTIA2022100336688

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 52,106 hours, 23,911 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THROUGH 4000 FT DIRTY SOCK SMELL DETECTED ON FLIGHT DECK SUPPLMENTARY PROCEDURE FOR ELMINIATION OF ODOR / FUMES IN THE COKPIT / CABIN APPLIED PACK 1 SUSPEWCTED SOURCE OF FUMES/ PACK 1 WAS TURNED OFF. FUMES DISSIPATED FAINT FUME SMELL RETURN ON DESCENT THROUGH 8000 FT.-PERFORMED DECONFIGURATION OF THE ENVIROMENTAL CONTROL IAW AMM 21-00-00 REMOVE AND REPLACED RECIRCULATION IAW AMM 21-21-45 REMOVED AND REPLACED OZONE FILTER IAW AMM 21-51-41 OPS CHECK GOOD AT THIS TIME NO OZONE.
